MathSciNet Relay Station
MathSciNet bibliographic data
MR2948688 60K35 (60D05 60G55 82Bxx)
Dereudre, David; Drouilhet, Remy; Georgii, Hans-Otto Existence of Gibbsian point processes with geometry-dependent interactions. Probab. Theory Related Fields 153 (2012), no. 3-4, 643–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement